MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5154161
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the tubing detached at the quick release.The patient observed insulin out of the tubing about half an hour after changing the set.This issue occurred with 3 sets.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8314531
Report Number3003442380-2019-00473
Device Sequence Number10779235
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2019
Device Lot Number5154161
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1